Results 1 to 5 of 5
Like Tree3Likes
  • 1 Post By DravenDomnq
  • 2 Post By Capncomeback
Been addicted for years due to back injuries.
  1. #1
    Capncomeback is offline New Member
    Join Date
    Jan 2018
    Posts
    5

    Default Been addicted for years due to back injuries.

    I was retired from the Marines back in 1990 for scar tissue and nerve damage resulting from surgery. I was originally put on Tylenol w/codeine but as my body built up a resistance the dosage increased. My doctor was worried about how much Tylenol I was taking so I was put on immediate release 30mg Oxycodone and Extended Release 80mg Oxycontin. Of course the same thing happened and the dosage kept increasing until I was taking a total of 180mg's of Oxycodone and 200mg's of Oxycontin a day. I've been slowly tapering off these meds and am now down to 60mg's of Oxycodone and 40 mg's of Oxycontin. It's been difficult and painful and my wife keeps the meds in her purse because I can't trust myself. Anyway, when should I start The Thomas Recipe? Should I start now or wait until I get down to one 40mg pill? I would like to avoid as much withdrawal as possible. I've already gone through some of it (lack of sleep, muscle cramps, headaches) but it's the stomach problems and runs I would like to avoid or make as short as possible. Any help will be greatly appreciated. Thanks for taking the time to read this.

  2. #2
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,912

    Default

    Hey Capncomeback. Welcome to the forum!! Here you will find a bunch of amazing people in different stages of their recovery who want nothing more than to help you on your journey! Congratulations on what you have accomplished thus far! Tapering is one thing that I could never do while I was on oxy. If I had the pills they were consumed asap. It just wasn't an option for me. So on that I tip my hat to you! I see you posted on the Thomas recipe thread as well. That's awesome that you are prepared. Everything there will help you on your way. I'd leave out the benzos though unless you're taking them under a doctor's supervision already. They're highly addictive and you don't want to go trading one for the other. I believe you should start when you're ready to jump. However I could be wrong. I'm sure someone will stop by to correct me if that's the case.

    That Imodium they spoke about will save you. Use liquid form as directed whenever you need it. Total lifesaver!!

    Just wanted to poke my head in and wish you congratulations and welcome to this amazing place.
    Keep posting and reading others threads on here. It really helps and you may take some inspiration from them. I know I sure did!!

    Keep us updated on what you're planning!
    Have a great day
    Beef

  3. #3
    DravenDomnq is offline Advanced Member
    Join Date
    Sep 2016
    Location
    Midwest
    Posts
    1,116

    Default

    Hey Capn, welcome to the forums! I'd say you can start the recipe at anytime. Like Beef said, I'd avoid the benzos, but other than that I think the other stuff will help with your tapers.

    When I first tried to make the jump I only made it 9 days before getting back on the meds and tapering down a bit more. Like you, I was on a combination of IR's and ER's. During those last tapers I started some of the supplements etc. on the recipe thread and think it helped me a lot. The hot baths/showers especially helped, as did staying hydrated.

    If I read correctly you're taking a total of 100mg right now correct (Both the IR's and ER's combined)? Do you have a plan in place to either taper more or make the jump? Regardless of what you do, you'll get lots of support on here. Keep posting and let us know how you're doing!
    Lvg nghtmare likes this.

  4. #4
    Capncomeback is offline New Member
    Join Date
    Jan 2018
    Posts
    5

    Default

    Thanks for the replies. My plan is to keep tapering down. I'm waiting 10 days between each pill reduction. I'm going to get the stuff for the recipe and start taking it as soon as I need it. Hopefully by continuing to taper off I can avoid bad w/d symptoms.
    DravenDomnq and Lvg nghtmare like this.

  5. #5
    Capncomeback is offline New Member
    Join Date
    Jan 2018
    Posts
    5

    Default

    I'm still tapering off and am down to 45mgs per day. When I eat a meal, sometimes my stomach gets upset but I've found that taking a Gas-X pill really helps. I'm also deleting 5mg per week now but I'm thinking about trying to eliminate a 10mg pill this week. So far though it has been bearable except my back is killing me but that's to be expected. Something I just have to live with using Tylenol and bedrest to help with pain. Thanks for the support. It is greatly appreciated.

Similar Threads

  1. Loosing my job of 18 years due to PN.
    By Woodrowjm in forum Need to Talk?
    Replies: 7
    Last Post: 09-19-2016, 09:12 AM
  2. 26yr old grad student addicted for 3 years
    By lost89 in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 04-13-2016, 06:45 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22